WTF Side effects! jw mfx>?
- 03-13-2008, 07:21 PM
WTF Side effects! jw mfx>?
ok im taking Jw and new Mass fx. im about 3 weeks into it... if anyone knows about this please chime in, im not sure if this is the mfx or JW, and i dont think it is becuase these are suposed to be mild and non hormonal .. and non poisen.. lol
today i was sitting and when i stood up i got extremely dizzy and my vision clouded over. i fealt like i was extremely stoned but it wasnt kind bud.. this went on for almost 5 minutes and my girl was buggin out cause i wasnt talking or moving.
ive been slightly "off" the whole day, my pulse has been eratic, and i have random bouts of severe lethargy. i actualy fell asleep while getting my haircut... i made myself a doc appt for tomorow because i duno wtf is goin on and i have never experienced any side effect of this nature before, i have alot of past experience with MUCH stronger anabolics.
ive had hypo before and the lethargy im experiencing is much worse, its almost like my body is just falling asleep while my eyes remain open.
- 03-13-2008, 08:03 PM
Are you eating much at the moment? What's your carb intake like?
- 03-13-2008, 08:17 PM
a little over 6k cals a day. 800ish gram carbs daily. almost 200g carbs in my breakfast alone. i know how to diet and manipulate my insulin but this is not my issue. i never had this type of problem before with anything i have ever used.
03-13-2008, 08:31 PM
- 6'4" 260 lbs.
- Join Date
- Aug 2006
- Rep Power
03-13-2008, 08:54 PM
i dont know if maybe i am having a bad reaction to the 6-dmt? my body reacts amazingly to Dbol and Tbol ( no sides at all ) i did great on phera. if it is similar to these then i do not see where i could be getting these sides.. it could be that the chemical 6-dmt is owning me tho.. i know i react BADLY to any type of boledeone but this is chemicaly different.
03-13-2008, 08:56 PM
03-13-2008, 08:59 PM
Why are you bothering with something like this if you've already used much more effective products?
03-13-2008, 09:12 PM
bridge and natural bulk. trying to get up to 250.. 244 this morning. never been this heavy this also may be the cause..
03-13-2008, 09:44 PM
Have you had blood work done recently? Your posts indicate that you have a pretty decent history of oral androgen usage. I'm wondering if you're experiencing some degree of liver distress. This commonly manifests as flu-like symptoms, lethargy, irritability, loss of appetite, etc.
I'd stop the JW for now, and get to your physician. Good luck.
03-14-2008, 12:08 AM
it may be a large drop in blood pressure...i use to get what ur describing back when i lived in the tropics but it wouldnt last for 5 minutes maybe 45 seconds...my head would hurt real bad and my eyes would cloud over and all i could see was black...i was told that it was because of an unsafe drop in my blood pressure...but i could be wrong...
03-14-2008, 11:37 PM
i went to the doc today and he did some blood tests and took my bp and whatever else..
he said that since i came off a cycle of heavy bulking that caused water retention my blood pressure was very very high and he said it has been bouncing up and down throughout the day. suposedy i have some serious BP issues and hes putting me on linosopril ( spelled right ) ?
03-15-2008, 12:41 AM
my wife has had a history of this happening to her(no she doesn't take supplements). The doc says it is because her blood pressure is too Low at times. If she takes something or does something that lowers her blood pressure on top of her already low blood pressure she passes out. This has happened numerous times in the past. Once we were out shopping and she told me she was about to pass out and right when I took a hold of her she collapsed. Scary stuff.
This probably happened when your blood pressure was low and you just stood up too fast.
03-15-2008, 01:44 AM
03-15-2008, 12:18 PM
good good. im planning test E 1g a week primmo 800mg a week and Dbol 50mg 4 week with slin and GH in the next few months so hopefully ill have my BP under control b4 i start this bad boy.
03-15-2008, 01:05 PM
03-15-2008, 05:15 PM
beginning of may probably. its guna be a good bulking trying to get to 260 at 10%
its guna be
test E 1g 12 weeks
primo 800mg 12 weeks
Dbol 50-80mg 4 weeks
Tren ace 400mg a week for 6 weeks ( 2 week break from Dbols and maybe the tren if i start to get fat from dbol + slin)
Slin 12ui-20ui pwo 4 on 4 off 4 on 4 off
gh 10ui ED 6on 1 off
igf-1 lr3 60mcg pwo alternating with the slin.
pct tamox hcg restore trib and maybe some DTH or mfx
i mite log it and put up some pics. i dont like putting pics on the internet tho for job/ personal security reasons.
whats urs like? why prop over E? just wondering because it seems recently more guys are doing shorter cycles but ill always be a 12 weeker kinda guy. it gives me 12 weeks on and 4 weeks pct which gives me 2 cycles of my igf/slin each and nie time to build / recover
03-15-2008, 05:25 PM
I felt some serious lethargy while on JW, but not to the point of narcolepsy at the barber shop.
NSCA - CSCS
03-15-2008, 05:55 PM
Maybe you people that get sides should just follow the recommended dosages.
03-15-2008, 06:35 PM
03-15-2008, 07:34 PM
03-16-2008, 12:13 AM
rec dose wont have any effect on me thats why i increased it.
yea i see i see. short cycling is how i started i used to do 6 weekers. they have their benefits. good boost in anabolisem fewer sides and easy recovery. prop is good at 6 week. i would 100% recommend a hardening roid in there. maybe even one of the mild DS/ph. a tren or a epistane.
03-16-2008, 01:00 AM
What do you think?
04-15-2008, 02:24 PM
04-15-2008, 02:34 PM
glad i got rid of it. stick to hyperdrol instead.
Similar Forum Threads
- By JDRG in forum SupplementsReplies: 3Last Post: 02-07-2009, 06:38 PM
- By sportskid710 in forum SupplementsReplies: 1Last Post: 12-30-2008, 12:09 PM
- By SCmaniac in forum IGF-1/GHReplies: 12Last Post: 12-19-2007, 12:34 PM
- By RwhJR3 in forum AnabolicsReplies: 62Last Post: 10-03-2007, 04:09 PM
- By krs41 in forum AnabolicsReplies: 3Last Post: 05-03-2007, 08:49 AM